# SDR HEEA085076

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 5,158 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: D3040E
- Part serial: 48225A
- Condition: Intermittent
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING LIGHT INTERMITTENTLY INOPERATIVE. IN SHOP REPAIR.
